The Annals of Statistics

Correction: Hyper Markov Laws in the Statistical Analysis of Decomposable Graphical Models

A. P. Dawid and S. L. Lauritzen

Full-text: Open access

Article information

Source
Ann. Statist., Volume 23, Number 5 (1995), 1864.

Dates
First available in Project Euclid: 11 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176324328

Digital Object Identifier
doi:10.1214/aos/1176324328

Mathematical Reviews number (MathSciNet)
MR1370312

Zentralblatt MATH identifier
0815.62038

JSTOR
links.jstor.org

Citation

Dawid, A. P.; Lauritzen, S. L. Correction: Hyper Markov Laws in the Statistical Analysis of Decomposable Graphical Models. Ann. Statist. 23 (1995), no. 5, 1864. doi:10.1214/aos/1176324328. https://projecteuclid.org/euclid.aos/1176324328


Export citation

See also

  • Original Paper: A. P. Dawid, S. L. Lauritzen. Hyper Markov Laws in the Statistical Analysis of Decomposable Graphical Models. Ann. Statist., vol. 23, no. 1 (1995), 1272-1317.